# SDR ANCF20231810029

- Difficulty date: October 18, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N762AV
- Make and model: Airbus A320-251N
- Aircraft serial: 8889
- Aircraft time: 11,926 hours, 3,599 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 11,687 hours, 6,099 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Warning Message
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF (AT APRPROXIMATELY 90 KTS) DUE TO ENGINE 2 HIHG OIL PRESSURE ADVISORY (APROX 140 PSI) HIGHEST TEMPERATURE REACHED BY WHEELS WAS 450°C (WHEEL 1)  IN ACCORDANCE WITH AMM 73-29-00-740-819A EXCEEDANCE REPORT NO FAULT WERE FOUND AND AMM 72-00-00-200-818 THE MAX OIL PRESSURE THE EXCEEDANCE REPORT IS BELOW 160PSI CASO #1383528. IN ACCORADANCE WITH AMM 05-51-16-200-001A INSPECTION AFTER BRAKE EMERGENCY APPLICATION AND REJECTED TAKE OFF WAS PERFORMED NO DAMAGE WERE FOUND . IN ACCORDANCE WITH ISI 73-00-00045 CODE 0409 NO WAS SHOW NO MAINTENACE ACTION ARE REQUES
